TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY

Skrót:
T AM MATH SOC

ISSN:
0002-9947

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
2021140
20201400.029961.63
20191400.030271.657
2018400.030631.685
2017400.030881.706
2016400.031871.727
2015400.030721.633
2014400.033541.662
2013400.035161.601
2012350.034551.488
2011320.034151.43
2010320.033231.358
2009240.033781.347
2008240.033251.287
200700.030191.185

Publikacje:

22.
Petr Hájek, Tomasz Kania, Tommaso Russo
20.
Paweł Borówka, Angela Ortega
Klein coverings of genus 2 curves, T AM MATH SOC vol. 373 (2020), 1885-1907
19.
Lorenzo J. Díaz, Katrin Gelfert, Maik Gröger, Tobias Jäger
16.
Sparse generalised polynomials, T AM MATH SOC vol. 370 (2018), no. 11 (2018), 8081-8109
14.
Jerzy Zabczyk, Ben Goldys, Szymon Peszat
13.
Catherine Bénéteau, Greg Knese, Łukasz Kosiński, Constanze Liaw, Daniel Seco, Alan Sola
Cyclic polynomials in two variables, T AM MATH SOC vol. 368 (12) (2016), 8737–8754
10.
Janusz Adamus, Rasul Shafikov
9.
Nikolai Nikolov, Peter Pflug, Włodzimierz Zwonek
7.
Joel Berman, Paweł Idziak, Petar Marković, Ralph McKenzie, Matthew Valeriote, Ross Willard
4.
Marian Mrozek, James F. Reineck, Roman Srzednicki
The Conley index over a base, T AM MATH SOC vol. 352 (2000), 4171-4194